Facebook Twitter Instagram YouTube

Wave-function quantum stochastic differential equations and quantum-jump simulation methods

TitleWave-function quantum stochastic differential equations and quantum-jump simulation methods
Publication TypeJournal Article
Year of Publication1992
AuthorsGardiner, CW, Parkins, AS, Zoller, P
JournalPhysical Review A
Volume46
Issue7
Pagination4363 - 4381
Date PublishedJan-10-1992
ISSN1050-2947
DOI10.1103/PhysRevA.46.4363
Short TitlePhys. Rev. A

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.